# SDR DALA2024022602682

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1310-1568
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 IN REF. NRC 0287: CORROSION OUT OF LIMITS ON RH SIDE PANEL BTW STA 1310 TO STA 1380 AND STA 1530 TO STA 1568. CORRECTIVE ACTION: SUMMARY OF NRC 00627. SIDE PANEL RH STA 1310 TO 1380 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4, 7, 9 AND SIDE PANEL RH STA 1530 TO STA 1568 WAS REPAIRED PER B757-200 SRM. (0216503)
